# SDR AALA20040025

- Difficulty date: January 5, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  LEFT HAND AND RIGHT HAND EXTERIOR OVERWING EMERGENCY ESCAPE LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK B45 49 LEFT HAND AND RIGHT HAND OVERWING EMERGENCY LIGHTS L2 663 AND L2 633.  SYSTEM GROUND CHECKED NORMAL OPERATION.
